Medical Forum
This not an emergency service, in case of a diving incident, please contact your local Coastguard, nearest recompression chamber or emergency services.
New Question
Specialist Forums > Medical Forum
Question
Posted : January 17, 2007
I have been diagnosed with an irregular heartbeat following an ECG. I am to meet with my GP next week. Warfarin has been mentioned, but I understand that there is a contra indication for diving. Can you suggest any alternative teatments which will allow me to resume diving?
I have been experiencing occasional dizzy spells. and palpations 2 or 3 times a month over the past 18 months. I have continued to dive regularly (not when I have been experiencing the spells) with no problems, to a max depth of 50 mtrs.
Answer
Posted : January 17, 2007
Warfarin can be allowed depending on certain depth l,imitiations,
but it also depends on your condition needing it as that can affect diving too, ie allow or not,
so we need to know what that is.
YOu can come and see us afterwards..
To make an appointment, please call 02078064028.
However lines do get busy in the morning so afternoon is the best time to
call.
Alternatively you can make an appointment request online:
http://www.e-med.co.uk/appointments.php
and you will recieve a response that working day.
And to find our location please look here:
http://www.e-med.co.uk/r_where_are_we.html
Tube is the easiest way of getting here, as we are 30 seconds walk.
Yours
Dr Jules Eden
Answer provided by Dr Oliver Firth
Dr Ollie Firth
Disclaimer:
The views expressed by Dr Firth & Dr Jules are their own and the publishers accept no liability for the advice and views expressed by Dr Firth , Dr Jules, or other users, which are provided as a general service to divers. Users are warned that secondary posts are the views of other users and may not be medically correct.
About us | Disclaimer & terms of use | Contact us | Site News | Suggestions | Link to us | Advertising Info
© 2006 Personal Print Ltd